MathSciNet Relay Station
MathSciNet bibliographic data
MR993769 68Q45 (05A99 11B83 11K31 20M10 54H20 68R05)
de Luca, Aldo; Varricchio, Stefano Some combinatorial properties of the Thue-Morse sequence and a problem in semigroups. Theoret. Comput. Sci. 63 (1989), no. 3, 333–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement